# SDR UIEA2022073000791

- Difficulty date: August 12, 2022
- Submitted: August 15, 2022
- Operation: Air carrier
- Aircraft: N663GT
- Make and model: Boeing 767324
- Aircraft serial: 27568
- Aircraft time: 107,945 hours, 21,076 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Hose Connector
- Part number: LPS1449C8S
- Part serial: NSN
- Condition: Leaking
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

NLG HYDRAULIC ACTUATOR, HOSE ASSY RH WITH SWEVEL LEAK( NLG HYDRAULIC ACTUATOR, HOSE ASSY RH (P/N LPS14-49C8S) WAS REPLACED IAW AMM 32-34-01-004-027 & 32-34-01-404-010 REV 136 )
